MathSciNet Relay Station
MathSciNet bibliographic data
MR2596977 (2010i:94053) 94A12
Eldar, Yonina C.; Mishali, Moshe Robust recovery of signals from a structured union of subspaces. IEEE Trans. Inform. Theory 55 (2009), no. 11, 5302–5316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement